Growth of (frequently) hypercyclic functions for differential operators
Volume 207 / 2011
Studia Mathematica 207 (2011), 97-115 MSC: 30K99, 30D15, 47B38. DOI: 10.4064/sm207-2-1
We investigate the conjugate indicator diagram or, equivalently, the indicator function of (frequently) hypercyclic functions of exponential type for differential operators. This gives insights into growth conditions for these functions on particular rays or sectors. Our research extends known results in several respects.